Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Skin became rough, upper layer is peeling off after using Cetaphil, Adapelene, BPO. What to do ?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 520 Questions
Question
This is regarding my skin problem. Dr XXXXXXX had recommended few creams and sunblock to apply
Cetaphil, Adapelene and BPO, but now my skin is become slightly rough and upper layer of the skin is getting peeled off (like the way it happens during winter)
Posted Tue, 22 May 2012 in Acne
 
 
Answered by Dr. Gaurang Krishna 3 hours later
Hello XXXXXXX

Thanks for following up.

I initially told you to use BPO + Clindamycin and not adapelene. But you bought adpalene as you didnt get BPO+clindamycin in bangalore.

I also warned you that adapelene may lead to a little irritation.

Adapelene does make the skin rough and peeling in some people.

If it is a little and not bothering you a lot, the continue with it and apply a non-comedogenic mositurizing cream (cetaphil).

If it is too much then withold using adapelene for 7 days.
Then restart, but only for 2 hours (apply at 7pm and wash at 9 pm).

we will gradually, increase the duration.

Thanks
Above answer was peer-reviewed by
 
Follow-up: Skin became rough, upper layer is peeling off after using Cetaphil, Adapelene, BPO. What to do ? 8 minutes later
At this point in time it is not much...but i can see the patches on my face when i use talcum powder and there is irritation at times.

i use cetaphil facewash, apply BPO and sunblock when i go out in the morning or evening.
I apply adapelene in the night times only....when should i apply non-comedogenic mositurizing cream (cetaphil)...? Should i ask for cetaphil mosturizing cream...? Will it help...?
 
 
Answered by Dr. Gaurang Krishna 35 minutes later
Yes use cetaphil cream.
Apply adapelene only for 2 hours at night.

Then wash off and apply cetaphil cream.
Above answer was peer-reviewed by
 
Follow-up: Skin became rough, upper layer is peeling off after using Cetaphil, Adapelene, BPO. What to do ? 47 minutes later
Dr, my question was when to use cetaphil cream...?

 
 
Answered by Dr. Gaurang Krishna 26 minutes later
and thats what i replied...

Apply adapelene only for 2 hours at night.

Then wash off and apply cetaphil cream.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor